# SDR FDEA202211172802

- Difficulty date: November 17, 2022
- Submitted: November 22, 2022
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11F
- Aircraft serial: 48436
- Aircraft time: 93,123 hours, 21,936 cycles
- System (JASC): 2612 · Fire Detection
- Part: Controller
- Part number: 4059027903
- Part serial: 91040252
- Condition: Failed
- Location: Fire Detection
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AT FL 340 LVL 3 CABIN SMOKE, CRG FIRE LWR AFT AND  CRG FIRE LWR FWD ALL ILUMINATED AT SAME TIME.  DECLARED EMERGENCY AND LANDED CDB. ALL SMOKE DETECTORS REMAIN ILLUMINATED.  BOTH LWR CARGO FIRE BOTTLES WERE DISCHARGED.  REMOVED AND REPLACED MSC, OPS CHECKS GOOD REF AMM 31-42-01-4.  ORIG SUB DATE:  11/17/2022
